| Catalog Number |
MZXT5306 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that nearest port of extension set "exploded" upon a power injection and displaced the silicone within the device.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.